Medication Weight Gain?

Published November 15, 2014 by Christa the Cupcake

I’m so discouraged. I’m eating (mostly) right, doing my stretches and my workouts, and somehow have gained weight. How? New medication, I think. Honestly, the medication helps me, but I’m not sure if I’m willing to gain weight just to keep my moods stable. My doctor does not listen to me, she decides she knows what’s best. I’m just very frustrated. 😦

Advertisements

2 comments on “Medication Weight Gain?

  • Leave a Reply

    Fill in your details below or click an icon to log in:

    WordPress.com Logo

    You are commenting using your WordPress.com account. Log Out / Change )

    Twitter picture

    You are commenting using your Twitter account. Log Out / Change )

    Facebook photo

    You are commenting using your Facebook account. Log Out / Change )

    Google+ photo

    You are commenting using your Google+ account. Log Out / Change )

    Connecting to %s

    %d bloggers like this: